face & nose pain & numbnessHello: After taking maxalt for migraines I get a coldness & pain in the nose that lasts several hours. It's better than the migrane but this week it has lasted 3 days. The left side of my face aches & it felt like I had an injection from the dentist. I have not been to the dentist in 6 months (I have regular check-ups & cleanings & no dental problems). The left ise of my face feels numb & tingling. My lip started to feel like it was twitching. The pain (not as bad as migraine) seems centred on left side of nose & behind eye. It radiates over skull and through left side of face. What could it be? Do you recommend a treatment?
marianliveinjoy on 2012-08-04
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
If Nux Vom 200 doesn't work, you may take Spigelia 200 in the same way and see how it goes.
♡ kadwa 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.